Chebyshev’s bias for analytic L -functions - Archive ouverte HAL Access content directly
Journal Articles Mathematical Proceedings of the Cambridge Philosophical Society Year : 2020

Chebyshev’s bias for analytic L -functions

Abstract

Abstract We discuss the generalizations of the concept of Chebyshev’s bias from two perspectives. First, we give a general framework for the study of prime number races and Chebyshev’s bias attached to general L -functions satisfying natural analytic hypotheses. This extends the cases previously considered by several authors and involving, among others, Dirichlet L -functions and Hasse–Weil L -functions of elliptic curves over Q . This also applies to new Chebyshev’s bias phenomena that were beyond the reach of the previously known cases. In addition, we weaken the required hypotheses such as GRH or linear independence properties of zeros of L -functions. In particular, we establish the existence of the logarithmic density of the set $ \{x \ge 2:\sum\nolimits_{p \le x} {\lambda _f}(p) \ge 0\}$ for coefficients ( λ f ( p )) of general L -functions conditionally on a much weaker hypothesis than was previously known.

Dates and versions

hal-03345851 , version 1 (15-09-2021)

Identifiers

Cite

Lucile Devin. Chebyshev’s bias for analytic L -functions. Mathematical Proceedings of the Cambridge Philosophical Society, 2020, 169 (1), pp.103-140. ⟨10.1017/S0305004119000100⟩. ⟨hal-03345851⟩

Collections

INSMI
12 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More